Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

August 4, 2014Mineral County, Colorado

NWS Pueblo, CO issued this special weather statement at Aug 4, 2014, 3:54 PM MDT for Mineral County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2014, 3:54 PM MDT (21:54 UTC)
Expired
Aug 4, 2014, 4:30 PM MDT
In force
36 min
Issued by
NWS Pueblo, CO

County Mineral County, CO

The radar

The Grand Junction radar (KGJX), 185 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2014-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 165 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2014-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
165 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1603 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

568 
WWUS85 KPUB 042154
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT MON AUG 4 2014
 
COZ066>068-042230-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
354 PM MDT MON AUG 4 2014

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF THUNDERSTORMS WEST OF MINERAL COUNTY MOVING NORTHEAST AT 20 
MPH. THESE SHOWERS AND STORMS WILL LIKELY AFFECT THE BURN SCARS 
ACROSS MINERAL COUNTY BETWEEN 4 PM AND 6 PM THIS EVENING. PEOPLE IN 
AND AROUND THE BURN SCARS IN MINERAL COUNTY SHOULD BE ON THE ALERT 
FOR RAPIDLY RISING STREAMS. FLASH FLOODING WILL BE POSSIBLE AS THESE 
STORMS MOVE THROUGH. 

LOCATIONS IMPACTED INCLUDE...
THE BURN SCAR AREAS IN ALL OF MINERAL COUNTY. 

LAT...LON 3784 10713 3786 10673 3740 10672 3739 10712
      3767 10713 3768 10715 3772 10715
TIME...MOT...LOC 2152Z 217DEG 19KT 3761 10701 

$$

HODANISH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:58 PM MDT, 56 minutes earlier.

Area forecast discussion, Aug 4, 2:58 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MDT MON AUG 4 2014

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 213 PM MDT MON AUG 4 2014

.CURRENTLY...STORMS HAVE DEVELOPED OVER THE SOUTHWEST MOUNTAINS
AND EASTERN MOUNTAINS THIS AFTERNOON. STORMS HAVE BEEN PRODUCING
SOME LOCALLY HEAVY DOWNPOURS...WITH THE MAIN CONCERN BEING FOR
THE STORMS TO MOVE SLOWLY OVER THE AREA BURN SCARS. SATELLITE
SOUNDER DATA AND MODELS CONTINUE TO MOIST ATMOSPHERE WITH
PRECIPITABLE WATERS MOSTLY RANGING FROM 0.75 TO ONE INCH OVER THE
MOUNTAINS AND HIGH VALLEYS TO AROUND AN INCH ON THE PLAINS.

.TONIGHT...HRRR AND 4KM NAM MODELS CONTINUE TO SUGGEST THE FIRST
ROUND OF CONVECTION MOVING OFF OF THE MOUNTAINS IT THE LATER
AFTERNOON AND EARLY EVENING. MODELS AND BUFKIT SOUNDINGS CONTINUE
TO SHOW WEAK INSTABILITY ON THE PLAINS THIS EVENING...BECOMING
MORE CAPPED FURTHER EAST. CONVECTION SHOULD WEAKEN AS IT MOVES
EAST DURING THE EVENING...AND MAINTAINED THE SILENT POPS NEAR THE
KANSAS BORDER. HRRR SUGGESTS THE NEXT DISTURBANCE...AS SEEN IN
CONVECTION OVER NORTHWEST NEW MEXICO...WILL PASS MOVE NORTHEAST
ACROSS THE CWA DURING THE EVENING REACHING THE EASTERN MOUNTAINS AFTER
MIDNIGHT. SUSPECT ATMOSPHERE WILL BE STABLE BY MIDNIGHT...AND
ONLY MAINTAINED POPS OVER THE WESTERN MOUNTAINS AT 06Z.

.TUESDAY...PORTION OF SHORTWAVE SPINNING OVER NEVADA WILL CROSS
THE CWA DURING THE AFTERNOON. PRECIPITABLE WATER VALUES WILL
REMAIN AROUND AN INCH OVER THE MAINS AND 0.75 TO ONE INCH OVER
THE MOUNTAINS. WITH THE SHORTWAVE APPROACHING...STORMS WILL
DEVELOP AN HOUR TO TWO EARLIER THAN MONDAY. MAIN THREATS AGAIN
WILL BE LOCALLY HEAVY DOWNPOURS..ESPECIALLY ON AREA BURN SCARS.
WINDS ALOFT WILL INCREASE SO STORMS WILL BE MOVING SLIGHTLY
FASTER. BEHIND THE TROUGH...DRYING OCCURS IN THE MID AND UPPER
LEVELS BY LATER AFTERNOON. -PGW--

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 213 PM MDT MON AUG 4 2014

TUE NIGHT...

DISTURBANCE ALOFT SHOULD BE OVER EASTERN PLAINS WITH DRIER AIR
GRADUALLY MOVING INTO THE MTNS. BEST CHANCE OF PRECIP WILL BE OVER
THE FAR E PLAINS DURING THE EVENING...WITH ISOLD POPS (AT BEST) OVER
THE CONTDVD.

WED...

SHOULD BE A RATHER DRY DAY AS DRIER AIR IS FCST TO BE OVER THE MTNS
WITH THE DRIER ATMOSPHERE CREEPING INTO THE PLAINS. IN
ADDITION...RIDGING AT MIDLVLS WILL BE OCCURRING OVER THE REGION.
BELIEVE POPS THIS DAT WILL BE ISOLD AT BEST...AND WILL BE OVER THE
HIGHEST TRRN. MAX TEMPS THIS DAY WILL BE WARM WITH HIGHS IN THE 90S
MOST OF THE PLAINS.

THU...

THIS DAY WILL BE TRICKY. A COOL FRONT WILL MOVE ACROSS THE PLAINS
EARLY IN THE DAY. CONVECTION WILL FIRE ACROSS THE HIGH PLAINS...BUT
HOW FAR SOUTH WILL IT GET? GFS IS FARTHEST NORTH WITH BRUNT OF
ACTIVITY OVER FAR NE CO...WHILE NAM AND EC ARE A BIT FARTHER SOUTH
WITH THE ACTIVITY EXTENDING DOWN INTO EAST CENTRAL CO. FOR NOW HAVE
PAINTED ISOLD POPS OVER THE ENTIRE REGION DURING THE AFTERNOON AND
EVENING...BUT MAY NEED HIGHER POPS OVER THE FAR E PLAINS IN LATER
UPDATES. MAX TEMPS ON THE PLAINS SHOULD BE AROUND 90F THIS DAY.

MTNS SHOULD SEE ONLY ISOLD POPS.

FRI...

EC AND GFS IN DISAGREEMENT THIS DAY. BOTH BRING DOWN ANOTHER
BOUNDARY WITH UPSLOPE FLOW. GFS APPEARS MORE STABLE AND KEEPS WX
DRIER OVER OUR REGION WHILE EC A BIT MORE WETTER OVER THE FAR E
PLAINS. FOR NOW KEPT ONLY ISOLD POPS OVER E PLAINS WITH ISOLD PRECIP
OVER S MTN TOPS. REST OF MTNS DRY. MAX TEMPS ONCE AGAIN ABOUT 90F
MOST OF PLAINS.

WEEKEND...

SIMULATIONS SHOW A BIT BETTER CHANCE OF PRECIP ALL AREAS AS MONSOON
PLUME WILL LIKELY REDEVELOP OVER THE SW...WITH MOISTURE ADVECTING IN
FROM E AZ AND W NM.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 213 PM MDT MON AUG 4 2014

THUNDERSTORMS WILL CONTINUE IN THE VICINITY OF THE TAF SITES
UNTIL EARLY EVENING. ANOTHER DISTURBANCE MOVING ACROSS THE REGION
COULD MAINTAIN SOME SHOWERS WELL INTO THE EVENING OVER THE
MOUNTAINS AND HIGH VALLEYS. ON TUESDAY...AN APPROACHING
DISTURBANCE WILL HELP DEVELOP CONVECTION AN HOUR OR TWO EARLIER
THAN ON MONDAY...WITH THE POTENTIAL FOR STORMS NEAR KALS BEFORE
18Z. STORMS WILL SPREAD INTO KPUB AND KCOS BY EARLY AFTERNOON.
LOCALLY HEAVY RAIN WILL BE MAIN THREATS WITH CONVECTION WITH
REDUCED CEILINGS AND VISIBILITIES POSSIBLE. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PGW
LONG TERM...HODANISH
AVIATION...PGW
Hazardous weather outlook, Aug 4, 11:35 AM MDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1135 AM MDT MON AUG 4 2014

COZ058>089-093>099-051300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1135 AM MDT MON AUG 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL FIRST DEVELOP OVER THE CONTINENTAL
DIVIDE REGION BY NOON...THEN SPREAD OVER THE EASTERN MOUNTAINS AND
HIGH VALLEYS IN THE AFTERNOON. SOME ISOLATED THUNDERSTORMS MAY
MOVE OUT ALONG THE INTERSTATE 25 CORRIDOR BY MID TO LATE
AFTERNOON. BY MIDNIGHT MOST OF THE THUNDERSTORMS ARE EXPECTED TO
END...EXCEPT ALONG THE CONTINENTAL DIVIDE...WHERE ISOLATED
THUNDERSTORMS MAY CONTINUE THROUGH THE NIGHT.

DANGEROUS LIGHTNING AND WIND GUSTS TO 40 MPH WILL BE THE MAIN
THUNDERSTORM THREATS...HOWEVER SOME OF THE STRONGER STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND SMALL HAIL THIS
AFTERNOON AND EVENING. FLASH FLOODING IS POSSIBLE OVER THE AREA
BURN SCARS...IF A LOCALLY HEAVY DOWNPOURS OCCURS OVER THE BURN
SCAR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE
EXPECTED ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO ON
TUESDAY...WITH THE BEST COVERAGE OF STORMS OVER AND NEAR THE
HIGHER TERRAIN. CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL BE
THE MAIN THUNDERSTORM THREATS. HOWEVER...SOME OF THE STRONGER
STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND
SMALL HAIL. IF THE HEAVY RAIN OCCURS ON AREA BURN SCARS...FLASH
FLOODING WILL ALSO BE POSSIBLE.

DRIER AIR WILL SLOWLY WORK INTO THE REGION ON WEDNESDAY...WITH
ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS REMAINING IN THE
FORECAST INTO THE UPCOMING WEEKEND.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE MOUNTAINS AND HIGH
VALLEYS.

06/06

In the hours before

Special weather statement, Aug 4, 1:13 PM MDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
113 PM MDT MON AUG 4 2014

COZ081-084-085-041945-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
113 PM MDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 145 PM MDT...

AT 111 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CRYSTOLA...OR 13 MILES NORTHWEST OF
COLORADO SPRINGS...DRIFTING SLOWLY EAST AT 5 MPH.

RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO
CANYONG BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM
INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
WESTERN COLORADO SPRINGS...WOODLAND PARK...GREEN MOUNTAIN FALLS...
CHIPITA PARK...CASCADE AND CRYSTOLA.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3886 10496 3900 10511 3905 10494 3891 10484
TIME...MOT...LOC 1911Z 243DEG 9KT 3897 10500

TLM
Special weather statement, Aug 4, 1:52 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
152 PM MDT MON AUG 4 2014

COZ081-084-085-042015-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-
152 PM MDT MON AUG 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 215 PM MDT...

AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS GRADUALLY INCREASING OVR THE WALDO BURN SCAR. THIS
STORM WILL BE ABLE TO PRODUCE 0.15 TO 0.30 INCHES OF RAIN AS IT
MOVES SOUTHEAST AT 15 MPH.

IF THIS STORM RAPIDLY INTENSIFIES...THEN RAINFALL AMOUNTS COULD BE
SIGNIFICANTLY MORE.

THIS STORM COULD AFFECT THE ENTIRE BURN SCAR REGION. PEOPLE IN AND
AROUND THE WALDO BURN SCAR SHOULD BE ALERT TO THE WEATHER  THIS
AFTERNOON.

LAT...LON 3884 10494 3898 10505 3903 10491 3892 10478
TIME...MOT...LOC 1948Z 317DEG 11KT 3895 10497

HODANISH
Special weather statement, Aug 4, 2:42 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT MON AUG 4 2014

COZ084-042115-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT
CO-
242 PM MDT MON AUG 4 2014

AT 240 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A THIN FUNNEL
CLOUD WEST OF CALHAN. CONDITIONS WILL BE FAVORABLE FOR FUNNEL CLOUDS
THROUGH 3 PM. THERE IS A SLIGHT CHANCE THAT A BRIEF ROPE-LIKE
TORNADO MAY OCCUR WITH THIS STORM. PLEASE BE ALERT TO THE WEATHER IN
AND AROUND THE CALHAN AREA.

LOCATIONS IMPACTED INCLUDE...
CALHAN AND PEYTON.

LAT...LON 3897 10461 3910 10447 3902 10427 3886 10445
TIME...MOT...LOC 2040Z 311DEG 13KT 3900 10446

HODANISH
Special weather statement, Aug 4, 3:54 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT MON AUG 4 2014

COZ066>068-042230-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
LA GARITA MOUNTAINS ABOVE 10000 FT CO-
354 PM MDT MON AUG 4 2014

AT 352 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS WEST OF MINERAL COUNTY MOVING NORTHEAST AT 20
MPH. THESE SHOWERS AND STORMS WILL LIKELY AFFECT THE BURN SCARS
ACROSS MINERAL COUNTY BETWEEN 4 PM AND 6 PM THIS EVENING. PEOPLE IN
AND AROUND THE BURN SCARS IN MINERAL COUNTY SHOULD BE ON THE ALERT
FOR RAPIDLY RISING STREAMS. FLASH FLOODING WILL BE POSSIBLE AS THESE
STORMS MOVE THROUGH.

LOCATIONS IMPACTED INCLUDE...
THE BURN SCAR AREAS IN ALL OF MINERAL COUNTY.

LAT...LON 3784 10713 3786 10673 3740 10672 3739 10712
      3767 10713 3768 10715 3772 10715
TIME...MOT...LOC 2152Z 217DEG 19KT 3761 10701

HODANISH

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:10 PM MDTSpecial Weather StatementPUBCuster50 min
Aug 3, 6:28 PM MDTSpecial Weather StatementPUBChaffee62 min
Aug 4, 1:13 PM MDTSpecial Weather StatementPUBTeller32 min
Aug 4, 1:52 PM MDTSpecial Weather StatementPUBTeller23 min
Aug 4, 2:42 PM MDTSpecial Weather StatementPUBEl Paso33 min
Aug 4, 3:02 PM MDTAreal Flood AdvisoryPUBEl Paso, Fremont, Pueblo, Teller3 hr
Aug 4, 3:07 PM MDTAreal Flood AdvisoryPUBLas Animas3 hr
Aug 4, 3:35 PM MDTFlash Flood WarningPUBLas Animas3 hr
Aug 4, 3:41 PM MDTAreal Flood AdvisoryPUBFremont2 hr
Aug 4, 4:04 PM MDTAreal Flood AdvisoryPUBCostilla, Huerfano, Las Animas, Pueblo3 hr
Aug 4, 5:31 PM MDTAreal Flood AdvisoryPUBPueblo119 min
Aug 4, 5:46 PM MDTAreal Flood AdvisoryPUBPueblo119 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.